# SDR DALA2015090105363

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON REPAIR DOUBLER OF THE  LOWER DOOR FRAME BEAM BETWEEN BS 1155 - 1212.  SPACER WAS REPLACED IAW SRM 53-05, FIG 123, 51-30-5 AND 51-10-3 PAR.14, 21 AND 38.
